MathSciNet Relay Station
MathSciNet bibliographic data
MR1547285 DML
Plemelj, Josef; Über lineare Randwertaufgaben der Potentialtheorie. (German) I. Teil. Monatsh. Math. Phys. 15 (1904), no. 1, 337–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement